# SDR AUS20040220

- Difficulty date: March 24, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 31035781
- Condition: Worn
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE REAR BEARING OIL SUPPLY PIPE CHAFING ON NTS OIL PIPE.
